# SDR AALA202312266120

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A320*
- Aircraft serial: 3977
- Aircraft time: 48,614 hours, 18,262 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006L2
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR PRESSURE ON F/A PANEL INDICATING LOW. MAINTENANCE SERVICED L4 DOOR PRESSURE TO WITHIN LIMITS IAW AMM 52-71-00.
